# SDR UIEA2017111702252

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 491B1613000119
- Part serial: LTC649118
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND BUCKLE AND EXISTING REPAIR ON #2 ENGINE INBOARD T/R INNER SURFACE SIDE AT 8 O'CLOCK POSITION.  NR 2 ENGINE L/H TRANSLATING COWL REMOVED AND REPLACED I.A.W B767-300 AMM 78-31-10 , REV. 122. FOR THRUST REVERSER OPERATIONAL TEST REFER TO W/C # A-78-333-01-2. FOR WORK DETAILS.
